# SDR 0300026305

- Difficulty date: January 2, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 57,189 hours, 7,063 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Motor
- Part number: 191AC3
- Condition: Burned
- Location: Zone 900
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

During flight a flight attendant reported an electrical fume odor coming from galley elevator when in overide position. Aircraft continued to destination and landed without incident. Replaced elevator motor actuator. Operational check good.
